Long-term follow-up of survival in Hodgkin's lymphoma.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Canellos, GP; Niedzwiecki, D; Johnson, JL

Published Date

  • December 10, 2009

Published In

Volume / Issue

  • 361 / 24

Start / End Page

  • 2390 - 2391

PubMed ID

  • 20007568

Pubmed Central ID

  • 20007568

Electronic International Standard Serial Number (EISSN)

  • 1533-4406

Digital Object Identifier (DOI)

  • 10.1056/NEJMc0906731

Language

  • eng

Conference Location

  • United States